A note on Rao-regular matrices

Karantha, Manjunatha Prasad and Nandini, Nupur (2018) A note on Rao-regular matrices. Bulletin of Kerala Mathematics Association, 16 (1). pp. 109-125. ISSN 0973-2721

[img] PDF
RMS - 00004791.pdf - Published Version
Restricted to Registered users only

Download (3MB) | Request a copy
Item Type: Article
Uncontrolled Keywords: Regular matrix; generalized inverse; outer inverse; strongly projective module; matrices over commutative rig 15A09.
Subjects: Departments at MU > Statistics
Depositing User: KMC Library
Date Deposited: 10 Aug 2018 09:27
Last Modified: 10 Aug 2018 09:27
URI: http://eprints.manipal.edu/id/eprint/151746

Actions (login required)

View Item View Item